MathSciNet Relay Station
MathSciNet bibliographic data
MR928974 (89d:47128) 47H10
Sehgal, V. M.; Singh, S. P. A generalization to multifunctions of Fan's best approximation theorem. Proc. Amer. Math. Soc. 102 (1988), no. 3, 534–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement